# SDR USAA2012100100010

- Difficulty date: August 15, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FUSELAGE SKIN AT BS 727F MINUS 2 INCHES, S25L.  REPAIRED FUSELAGE SKIN AT BS 727F MINUS 2 INCHES, S25L IAW EA 130947.
